Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximation by aliasing with application to “Certaine” stiff differential equations

Authors: Arthur David Snider and Gary Charles Fleming
Journal: Math. Comp. 28 (1974), 465-473
MSC: Primary 65L99
MathSciNet review: 0343637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The usual method of finding an accurate trigonometric interpolation for a function with dominant high frequencies requires a large number of calculations. This paper shows how aliasing can be used to achieve a great reduction in the computations in cases when the high frequencies are known beforehand. The technique is applied to stiff differential equations, extending the applicability of the method of Certaine to systems with oscillatory forcing functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L99

Retrieve articles in all journals with MSC: 65L99

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society